# SDR USAASB02019

- Difficulty date: January 24, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE AFT EMERGENCY LIGHT AT SEAT ROWS 24 AND 25 INOPERATIVE.  MAINTENANCE FOUND THE 5 AMP FUSE BLOWN IN THE M1197 BATTERY POWER SUPPLY.  REMOVED AND REPLACED FUSE.  OPS CHECK GOOD.  (M)
